# SDR F3LA200400025

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE CHANNEL AT STA 993, LBL 30 TO LBL 40 CORRODED.  FABRICATED AND INSTALLED REPLACEMENT Z-CHANNEL PER SRM 51-10-02, PAGE 37, SRM 51-30-01 AND SOPM 20-41-02.
